Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Grain in the scalp. Appearance of white pills festering. Feels pain and itchy. Taking Alaogmenten ogmantine and Ointment Phusidan fucidine. Treatment?

About Me:
Age: 21
Marital status: Single

Suffer from the problem of grain in the scalp in addition to hair loss

The problem started 2 years ago
Began with heavy hair significantly and then the appearance of small white pills festering inside means smaller color
I feel severe pain and itching symptoms were: abscesses rear of the head too big and painful
And red beans at the forehead after treatment
And the appearance of the head spaces where grain

Analyzes that I have made:
1 - blood test proved the absence of any disease in the blood

The first doctor described to me pills Aonseclin the uniciclyn used for almost a year
The grain then disappear back strongly and pain, hair loss facilities for grain
And also used pills Alaogmenten ogmantine 1000 caliber thousand grain disappeared then reappeared again

And another described to me by Dr. Garlic pills pills used to twice a week, I do not remember his name disappeared grain yeast pills for a certain period and reappeared after stopping treatment
Ointment Phusidan fucidine placed nose

I went to another doctor described to me:
1 - minoux caliber pills 100 mg
2 - antifungal shampoo, bacteria named glorious.pi
3 - ointment fucidine placed through the nose
4 - liquid disinfectant hexamidine
Until now use pills Mennox minoux but did not disappear grain
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you have been using many medications to get rid of the scalp infections. I also think that you will do well with just washing your hair or scalp everyday with a good shampoo and not worry about the infection. If there is systemic infection it should be treated and the antifungal shampoo usage may be restricted to 3 times a week. However if this does not help in two weeks, please visit with another dermatologist who prescribes only allopathic medications.

I hope this helped and I wish you the very best. Take care!
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor